Ӧ�ø���ͳ�� 2009, 25(4) 381-388 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
ѧ������
��չ����
������Ϣ
Supporting info
PDF(231KB)
[HTMLȫ��]
�����[PDF]
�����
�����뷴��
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
����
Email Alert
���Ĺؼ����������
��̬�ֲ�
�����
�Ż���
����ͳ����.
���������������
������
������
PubMed
Article by
Article by
������̬�ֲ��Ĵ���ͳ�����������
������~~������
������ѧ����ѧԺͳ��ϵ
ժҪ�� ��$X_1,X_2,\cdots,X_n$��$X^*_1,X^*_2,\cdots,
X^*_n$�ֱ������̬�ֲ�$N(\mu_i,\sigma^2)$��$N(\mu^*_i,\sigma^2)$,
��$X_{(1)}$,
$X^*_{(1)}$�ֱ��ʾ$X_1,\cdots,X_n$��$X^*_1,\cdots,X^*_n$�ļ�С����ͳ����,
��$X_{(n)}$, $X^*_{(n)}$�ֱ��ʾ$X_1,\cdots,X_n$��$X^*_1,\cdots$,
$X^*_n$�ļ������ͳ����. ���ǵõ������½��:
(i)\,��������ϸ񵥵�����$f$ʹ��$(f(\mu_{1}),\cdots,f(\mu_{n}))
\succeq_{\text{m}}$ $(f(\mu^{*}_{1}),\cdots,f(\mu^{*}_{n}))$,
��$f'(x)f''(x)\!\geq\!0$, ��$X_{(1)}\!\leq_{\text{st}}\!X^*_{(1)}$;
(ii)\,��������ϸ񵥵�����$f$ʹ��$(f(\mu_{1})$,
$\cdots,f(\mu_{n}))\succeq_{\text{m}}(f(\mu^{*}_{1}),\cdots,f(\mu^{*}_{n}))$,
��$f'(x)f''(x)\leq 0$, ��$X_{(n)}\geq_{\text{st}}X^*_{(n)}$.
(iii)\,��$X_{1},X_{2},\cdots,X_{n}$��\, $X^*_{1},X^*_{2},\cdots,
X^*_{n}$�ֱ������̬�ֲ�$N(\mu,\sigma_i^2)$��$N(\mu,\sigma_i^{*2})$,
��$({1}/{\sigma_{1}},\cdots,{1}/{\sigma_{n}})\succeq_{\text{m}}
({1}/{\sigma^{*}_{1}},\cdots,{1}/{\sigma^{*}_{n}})$,
����$X_{(1)}\leq_{\text{st}}X^*_{(1)}$��$X_{(n)}\geq_{\text{st}}X^*_{(n)}$ͬʱ����.
�ؼ����� ��̬�ֲ�   �����   �Ż���   ����ͳ����.  
On Stochastic Orders for Order Statistics\\from Normal Distributions
Huang Yongjun,Zhang Xinsheng
Department of Statistics, School of Management, Fudan University,
Abstract: In this paper we obtain some new results on stochastic
orders for order statistics from normal distributions. Let
$X_1,\cdots,X_n,X^*_1,\cdots,X^*_n$ be independent normal random
variables with $X_{i}\sim N(\mu_i,\sigma^2)$ and $X^*_{i}\sim
N(\mu^*_i,\sigma^2)$, $i=1,\cdots,n$. Suppose that there exists a
strictly monotone function $f$ such that
$(f(\mu_{1}),\cdots,f(\mu_{n}))\succeq_{\text{m}}(f(\mu^{*}_{1}),\cdots,f(\mu^{*}_{n}))$,
we prove that: (i) if $f'(x)f''(x)\geq 0$, then
$X_{(1)}\leq_{\text{st}}X^*_{(1)}$; (ii) if $f'(x)f''(x)\leq 0$,
then $X_{(n)}\geq_{\text{st}}X^*_{(n)}$. Moreover, let $X_{i}\sim
N(\mu,\sigma_i^2)$ and $X^*_{i}\sim N(\mu,\sigma_i^{*2})$,
$i=1,\cdots,n$. We obtain that
$({1}/{\sigma_{1}},\cdots,{1}/{\sigma_{n}})\succeq_{\text{m}}
({1}/{\sigma^{*}_{1}},\cdots,{1}/{\sigma^{*}_{n}})$ implies that
$X_{(1)}\leq_{\text{st}}X^*_{(1)}$ and
$X_{(n)}\geq_{\text{st}}X^*_{(n)}$.
Keywords: Normal distribution   stochastic orders   majorization   order statistics.  
�ո����� 1900-01-01 �޻����� 1900-01-01 ����淢������  
DOI:
������Ŀ:

ͨѶ����: ������
���߼��:
����Email:

�ο����ף�
�������������
1������,�»�,�Ѻ���.�������ݷ�������ɾʧ�����¶�����̬�ֲ��IJ�������[J]. Ӧ�ø���ͳ��, 2008,24(4): 371-380
2��������.һ����ʽ��б��̬��������ľ�[J]. Ӧ�ø���ͳ��, 2008,24(6): 604-612
3������~~������~~�ǵǽ�.������̬�ֲ������²�Ʒ�ӹ����ܵ�Bayes��������[J]. Ӧ�ø���ͳ��, 2009,25(4): 433-440
4��IJΨ��,������.��̬�ܶȱȵļ������[J]. Ӧ�ø���ͳ��, 2009,25(6): 632-640
5������,����.��Ԫ��̬�ֲ���VDR��������Ŷȼ���[J]. Ӧ�ø���ͳ��, 2010,26(3): 234-244
6��������,���Ԫ.��SPVII�ֲ����ɵ��µĶ�Ԫƫ̬$t$�ֲ����й�����[J]. Ӧ�ø���ͳ��, 2010,26(4): 367-383
7������Ƽ, ���ĺ�.�����ڷ����Ǹ����ݵ�ָ����������̬�ֲ�[J]. Ӧ�ø���ͳ��, 2015,31(1): 57-70

Copyright by Ӧ�ø���ͳ��